# SDR USAASB97255

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT (FL 1515) - AT 28,000 FEET, THE CAPTAIN'S WINDSHIELD CRACKED.  HIS VISION WAS OBSCURED AND THE AIRCRAFT RETURNED TO FIELD (CLT).  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MTC REPLACED THE LEFT NR 1 WINDOW ASSEMBLY.  LEAK AND OPS CHECK GOOD.  (X)
